Close
Close

Paracetamol (Calpol®) for Children 0-2 Years Old

Close

Paracetamol (Calpol®) for Children 2-6 Years Old

Close

Paracetamol (Calpol®) for Children 6-12 Years Old

Close

PanaCool

  • Product
  • Format
  • Age
  • Key Features
  • Ingredients
Close
Paracetamol Calpol Infant Drops

Paracetamol (Calpol®) for Children 0-2 Years Old

  • Infant Drops Suspension
  • 0-2 Years
  • Fast & effective relief for fever and pain

  • Paracetamol
Close
Paracetamol Calpol 2-6

Paracetamol (Calpol®) for Children 2-6 Years Old

  • Suspension
  • 2-6 Years
  • Fast & effective relief for fever and pain

  • Paracetamol
Close
Paracetamol Calpol 6-12

Paracetamol (Calpol®) for Children 6-12 Years Old

  • Suspension
  • 6-12 Years
  • Fast & effective relief for fever and pain

  • Paracetamol
Close
PanaCool Children's Cooling Patch

PanaCool Children's Cooling Patch

  • Children's Cooling Patch
  • 1-12 Years
  • For express cooling action

  • L-Methol, Tween 80, Sodium Polyacrylate, Glycerin, Tartaric Acid, Polyviny Alcohol, Sodium Polyacrylate Starch, Propylene Glycol, Methylparaben, Propylparaben, Polyvinylpyrrolidone, FD&C Blue No. 1, Purified Water
Calpol Extra Product Shot  Paracetamol + Caffeine

Calpol Extra

Calpol Extra combines paracetamol and caffeine to provide up to 37% more powerful pain relief than regular paracetamol. Using Optizorb technology, it starts to work in 10 minutes to relieve tough pain while being gentle on the stomach.

Overview

What does it relieve?

  • Hedeache
  • Migraine
  • Fever
  • Dysmenorrhea
  • Muscle Ache
  • Joint Pain
  • Toothache

Calpol Extra combines paracetamol and caffeine to provide up to 37% more powerful pain relief than regular paracetamol. Using Optizorb technology, it starts to work in 10 minutes to relieve tough pain while being gentle on the stomach.

What's the format?

Tablets are oval shaped, as well as film-coated, making them easier to swallow and leaving no bitter aftertaste.

What are its features?

Calpol Extra is for extra tough headaches and migraines. It provides 37% stronger pain relief compared to regular Paracetamol.

Active Ingredients

  • 500mg Paracetamol
  • 65mg Caffeine

 

 

Overview

    • Headache
    • Migraine
    • Fever
    • Dysmenorrhea
    • Muscle Ache
    • Joint Pain
    • Toothache

    Calpol Extra combines paracetamol and caffeine to provide up to 37% more powerful relief than regular paracetamol. Using Optizorb technology, it starts to work in 10 minutes to relieve tough pain while being gentle on the stomach.

  • Film-coated Tablets
     
    Tablets are oval shaped, as well as film-coated, making them easier to swallow and leaving no bitter aftertaste.
  • Calpol Extra is for extra tough headaches and migraines. It provides 37% stronger pain relief compared to regular Paracetamol.
    • 500mg Paracetamol
    • 65mg Caffeine

Inquiries

For Information regarding GSK products, please contact: 1800-14410884 or 1800-89088275.

How To Use

Swallow tablet(s) with water.

Dosage

Ages

Adults (including elderly) & children over 12 years

Dose

1-2 Film-coated tablets

How Often

Every 4-6 hours as required, do not exceed 8 film-coated tablets in 24 hours

Not recommended for children under the age of 12 years.

Disclaimer

ALWAYS READ THE LABEL AND THE INSERT LEAFLET. Use only as directed. Incorrect use could be harmful. Consult your doctor if symptoms persist.